Looking Ahead to Change: Little by Little
I don't make New Year's Resolutions. I don't think I ever really did, but the last decade or two would have been enough to stifle that impulse. I've just been too aware that I don't have that much control over what happens in my life.
Discuss the article on the Forums.

I feel I could have fully recovered

Discussion in 'General ME/CFS Discussion' started by eric_gladiator, Jun 22, 2017.

  1. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    When I started with this I had only chronic fatigue without any other symptom, towards normal life with some complication but nothing serious. When my doctor this time I encourage you to try duloxetine I quickly notice a worsening and symptoms I knew nothing about. Maybe if I had never taken any medication and rested without forcing myself as much as I would take some supplement nowadays it would surely be recovered totally or almost


    I weigh this in my head every day, I always had the suspicion that the medicines worsened my condition
     
    belize44 likes this.
  2. Marigold7

    Marigold7 Senior Member

    Messages:
    430
    Likes:
    1,203
    Of little use looking backwards? We will all have regrets like this and I certainly do. Look forward.
     
  3. belize44

    belize44 Senior Member

    Messages:
    886
    Likes:
    2,029
    Pennsylvania
    I often look back and feel regret that I didn't slow down and take it easy, because there might have been a chance I would recover. But we have absolutely no control over the past, only the present. All you can do is apply the knowledge you might have gained towards the now, and forgive yourself for agreeing to take the medication, because how could you know?:)
     
  4. adreno

    adreno PR activist

    Messages:
    4,738
    Likes:
    9,900
    If you recently stopped the medication there is reason to believe you will improve in the coming months. If there are permanent issues, it seems more likely to me that the antidepressant was a trigger, rather than a cause. In other words, you would likely get sick anyway, sooner or later.
     
    arewenearlythereyet likes this.
  5. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @ Marigold7
    When it is something that changes you so much life you think it over and over, of course this can be applied to many other things too and as you say in the end does not pay
     
  6. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @belize44
    The frustration of thinking is very frustrating
     
  7. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @adreno
    If accurate, it turned out to be a trigger. But what if I had never taken it? Maybe those symptoms would not have appeared since many times it is necessary that something detonates that in my case was the medicine
     
  8. Basilico

    Basilico Florida

    Messages:
    819
    Likes:
    1,945
    @eric_gladiator How long ago did you start duloxetine, for how long did you take it, and how long ago did you stop?
     
  9. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @Basilico

    I took it only two days in April and I started all the symptoms
     
  10. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @ adreno

    I had already had stress and nothing had happened to me, but this time I know it could not be because of stress, I was mentally well. Maybe the disease has a psychological origin but the trigger for me have always been the medicines
     
  11. Basilico

    Basilico Florida

    Messages:
    819
    Likes:
    1,945
    @eric_gladiator , I agree with @adreno that if you got this strong reaction after only 2 days of being on the medication, there's a really good chance that at some point something else could have easily tripped you up.

    And at this point, it's only been 2 months. It can take a long time for the body to stop reacting to a medicine after it's been discontinued, so I wouldn't despair just yet. I had a very strong negative reaction to a medicine I started in March - it took more than 2 months to stop getting the last of the effects, even though that medication supposedly had an extremely short half-life.

    Rather than torturing yourself over something in the past, how about focusing on what the take-away is from this experience? It sounds like taking SSRIs are a bad idea for you, so you now know what not to take in the future. And if your reaction was indeed from this medication, then you also know that you have extremely strong reactions to meds, and if you try something else in the future, maybe start with the tiniest amount possible and slowly work your way up - maybe you can catch a weird reaction before it gets too bad.
     
  12. eric_gladiator

    eric_gladiator

    Messages:
    87
    Likes:
    73
    @ Basilico

    I am surprised to have so many symptoms with only having taken two days, all symptoms correspond to cfs more joint and muscle pain along with itching, burning .. If something detonated, because I do not know, maybe if they were there from the beginning but They needed to be removed. A long time passed, I do not notice anymore like before taking it if not much worse
     

See more popular forum discussions.

Share This Page